# SDR DHL2001806003

- Difficulty date: July 10, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INITIAL GEAR EXTENSION NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  ABNORMAL PROCEDURE, CYCLED LANDING GEAR AFTER SECOND EXTENSION, ALL GEAR INDICATED DOWN.  FOUND LOOSE CANNON PLUG ON NOSE LIMIT SW.  CLEANED AND INSTALLED CANNON PLUG, OPS CK GOOD IAW DC-8 MM 32-60-0.
